# SDR 2006FA0000992

- Difficulty date: September 7, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N800WW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258661
- Engine: Garrtt TFE7315BR
- Engine time: 450 hours, 304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, T, J
- Precautionary procedure: A

## Discrepancy

(REF NR:  2006-1001)  30,000 FT, ENGINE BANG, ENGINE WAS SHUTDOWN AND FLIGHT DIVERTED.  NR 2 ENGINE TURBINE WHEEL FAILURE, UNCONTAINED.  INITIAL VISUAL INSPECTION POSSIBLE TURBINE WHEEL FAILURE.  INVESTIGATION IN PROCESS WITH ASSISTANCE FROM MFG.  PORTION OF ENGINE PROTRUDED THE ENGINE THRUST REVERSER SECTION AT THE APPROXIMATE 5 OCLOCK POSITION.  ENGINE REMOVED AND RELOCATED TO MFG. (K)
